# SDR VTZA97338

- Difficulty date: June 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N486UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 905
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: BTCA520
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- Nature of condition: M, J
- Precautionary procedure: K

## Discrepancy

LYH/IAD - FLT 6189 - DURING CRUISE AT 1215 HOURS ON 6-22-97, MADE A SCHEDULED LANDING AT IAD WITH ONE DISCREPANCY WHICH WAS THE NR 1 BATTERY OVERTEMP LIGHT ILLUMINATED.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED NR 1 BATTERY, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (X)
